Estimation of rearrangement phylogeny for cancer genomes

Greenman, C. D., Pleasance, E. D., Newman, S., Yang, F., Fu, B., Nik-zainal, S., Jones, D., Lau, K. W., Carter, N., Edwards, P. A. W., Futreal, P. A., Stratton, M. R. and Campbell, P. J. (2012) Estimation of rearrangement phylogeny for cancer genomes. Genome Research, 22 (2). pp. 346-361. ISSN 1088-9051

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Faculty of Social Sciences > School of Economics
Depositing User: Pure Connector
Date Deposited: 04 Jul 2014 13:39
Last Modified: 06 Nov 2018 15:41
URI: https://ueaeprints.uea.ac.uk/id/eprint/48739
DOI: 10.1101/gr.118414.110

Actions (login required)

View Item